A 25-year-old, 54-kg Hispanic man who had recently started multidrug therapy for pulmonary tuberculosis presented in status epilepticus after ingesting 9 g of isoniazid in a suicide attempt. Successful management of this patient required collaboration between several institutions to provide the large amount of necessary intravenous pyridoxine. Ultimately, this single overdose depleted the supply of intravenous pyridoxine for a significant region of the state of Nebraska. Isoniazid is commonly used to treat tuberculosis, but it is encountered relatively infrequently as the cause of an acute overdose. Severe isoniazid overdoses may present as seizure activity that is refractory to conventional antiepileptic therapy. Although intravenous pyridoxine is an effective antidote for isoniazid overdoses in patients presenting with status epilepticus, this agent has few indications and is typically stocked in limited quantities. In regions with large populations of patients who receive antituberculosis therapy, collaborative networks must be created to ensure that adequate supplies of intravenous pyridoxine (≥ 20 g) are available for effective treatment of isoniazid poisonings.